# SDR ASAA2017020619828

- Difficulty date: February 6, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,844 hours, 11,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT TRANSITION PANEL HAS CORROSION FROM BS 727+4 - 847.  ACFT GROUNDED. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.   FABRICATED A NEW FLOOR PANEL IAW SRM 53-60-53-01-2 &  DWG 146A7502 REV -.  INSTALLED IAW SRM 51-40-02 & DWG  146A7502 REV - ,  146A7500 REV A, & SRM  53-00-53-2R-5.
